Grothendieck-Type Inequalities in Combinatorial Optimization

Subhash Khot, Assaf Naor

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


We survey connections of the Grothendieck inequality and its variants to combinatorial optimization and computational complexity.

Original languageEnglish (US)
Pages (from-to)992-1035
Number of pages44
JournalCommunications on Pure and Applied Mathematics
Issue number7
StatePublished - Jul 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Grothendieck-Type Inequalities in Combinatorial Optimization'. Together they form a unique fingerprint.

Cite this